Jump to content
Newbie in need of advice
6 replies to this topic
Posted 29 April 2018 - 10:55 AM
What a great bunch of people you all are. Judy reading through some threads shows me hope supportive you all are.
I have a few questions to ask as I'm so confused about what's going on with my body. Can any one help please?
Posted 01 May 2018 - 12:12 AM
Thank you so much!
Okay so here's the background info:
A few years ago I had a miscarriage which completely shook me. It was a terrible time and it has changed me in a way.
Fast forward to now, my boyfriend and I dont use protection, I started what i thought was my period 2 weeks ago however it was a lot lighter and brown, which is never the way it starts. That morning about 4 hours after my period arrived i started the pill due to crazy pms symtoms ( my doc thought this would help )
And then the next day my period stopped.
Since then I've had really weird symptoms of, i dont know what. I feel sick when i dont eat and sick when i do eat, like a nausea that hangs around for most of the day. My moods have increased ( emotional, anger)
Breasts are a little tender.
Sorry TMI I'm just wondering is there a chance this could mean pregnancy? Or just symptoms caused by the pill?
I know the logical thing to do would be a pregnancy test but it feels like such a a traumatic thing for me to do. I'm actually scared to do it due to my past pregnancy experience.
Any advice or help or even encouraging words would help so much!
Posted 01 May 2018 - 09:53 AM
Take the pregnancy test. It's the only way you'll know for sure, or go to the GP and get a blood test done instead.
Edited by Jenflea, 01 May 2018 - 09:53 AM.
Posted 01 May 2018 - 10:03 AM
I think you should take a test, because taking the pill is probably not the best thing to be doing if you are pregnant?
I sympathise with how you feel about it.
The pill made me feel pretty terrible. hugs to you. x
Posted 01 May 2018 - 11:28 PM
Thank you for the replies.
I'll just have to get the courage to do a test.
The pill wasn't really an option for me because it has never agreed with me but my doctor thought it was the best option.
If i am pregnant, what effects will the pill have? I obviously don't want to cause harm to my baby if i see a BFP on the test tomorrow.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Top 5 Viewed Articles